# SDR SWAA2024101634948

- Difficulty date: September 6, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN DOOR LINING HANDLE AFT SERVICE DOOR AT AFT GALLEY AREA (1 EA) 2024-565228<[01] REPLACED DOOR LINING HANDLE AFT SERVICE DOOR AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 25-21-25-420-801; STEP 3.B.(5).;[02] REPLACED DOOR LINING HANDLE AFT SERVICE DOOR AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 25-21-25-420-801; STEP 3.B.(5).
